# SDR YENA201706120488

- Difficulty date: June 12, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 26,863 hours, 8,919 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN CABIN RESEMBLING DIRTY SOCKS OBSERVED BY F1 DESCENDING THROUGH 10,000 FEET WITH APU OFF AT OR NEAR IDLE POWER ON ENGINES. FUMES OBSERVED BY F2 AND F3 IN AFT CABIN. FUMES BECAME STRONGER ON FINAL.  COMPLIED WITH INFO NOTICE 2017-T015A.  R & R THE NR 1 ENGINE SCAVENGE OIL PUMP.   R & R  THE NR 2 ENGINE NO ODOR OR FUMES NOTED.  R & R NR 1 AND 2 OZONE FILTERS IAW AMM 21-51-41. REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41 AND REPLACED AVIONICS EQUIPMENT VENT FILTER IAW AMM 21-26-43.  ACFT OK FOR SERVICE.
